# SDR SWIA202265504

- Difficulty date: February 20, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR BEAM LBL 18 BETWEEN FS 1015.00- FS 1051.00 HAS AREAS OF CORROSION     (C-CHECK RO 4/25/2022)    REPAIRED FLOOR BEAM LBL 18 BETWEEN FS1005.5 TO FS1037.5 REF CRJ900 SRM 53-00-41-201-001-A03. COMPLIED WITH 51-900-1002-SKY.
